# SDR ASAA1159631

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 12,350 hours, 4,040 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENG START PRIOR TO TAXI AN FMC DISAGREE MESSAGE CAME UP ON BOTH FMC'S.  PERFORMED QRC PROCEDURE 11.2. AFTER PUSHING CB'S IN FMC'S RESUMED NORMAL OPERATIONS.
